Acute immuno-allergic interstitial nephritis caused by fluindione.

@article{Belmouaz2006AcuteII,
  title={Acute immuno-allergic interstitial nephritis caused by fluindione.},
  author={Simohamed Belmouaz and Estelle Desport and Ramzi Abou Ayache and Antoine Thierry and Aude Mignot and Marc Bauwens and Jean Michel Goujon and Frank Bridoux and Guy Touchard},
  journal={Clinical nephrology},
  year={2006},
  volume={66 6},
  pages={455-8}
}
Fluindione is a vitamin K antagonist that is commonly prescribed for the treatment of cardiovascular disease and venous thromboembolism in France. Bleeding is the most common side effect of fluindione, whereas hypersensitivity reactions are rare. We describe here a patient with acute immuno-allergic interstitial nephritis caused by fluindione. Initial symptoms included fever, eosinophilia, low albuminuria, microscopic hematuria, eosinophiluria and acute renal failure. Kidney biopsy showed… CONTINUE READING